# SDR VNAA202508280067

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Down
- Part number: SH670333892
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TIE DOWN IS CORRODED BETWEEN STGR 27 TO STGR 26L. CORRECTIVE ACTION: INSTALLED NEW SERVICEABLE FWD CARGO TIE DOWN BRACKET P/N SH670-33389-2 AT BETWEEN F.S. 581.00 AND 597.00 AND BETWEEN STGR 26L AND 27 IAW CRJ 700 SRM 51-42-21-001-001-A01 AND CRJ 700 SRM 51-42-22-001-001-A01. SH670-33389-2 HN00240051
